I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1998, VOLUME 4, NUMBER 1, PAGES 101-108
M. M. Zarichny
View as HTML View as gif image View as LaTeX source
For every topological group
$H$which is a $Q^\infty$-manifold there exists a topological group which is an $\mathbb R^\infty$-manifold and can be mapped onto $H$by a homomorphism satisfying some sufficiently strong softness conditions.
All articles are published in Russian.
|Main page||Editorial board|
|Instructions to authors||Contents of the journal|
Last modified: April 8, 1998